PDA

View Full Version : Had to stop FIN - still using minox



swingline747
05-07-2013, 12:52 PM
If anyone has seen my other posts I have recently had to stop FIN which was working great for my hair.

I want to keep what I have gained but has anyone stopped FIN and kept using other treatments to successfully keep what they gained in their fin time????????

fingers crossed

Conpecia
05-07-2013, 01:42 PM
I'd like an answer for this too. I've stopped fin and switched to minox within the past couple months because of the fin sides. Definitely losing a ton more hair now but that's to be expected. I'm worried that the hair we would have lost if we never took fin is going to fall out either way, regardless of minox.

swingline747
05-08-2013, 05:38 AM
I'd like an answer for this too. I've stopped fin and switched to minox within the past couple months because of the fin sides. Definitely losing a ton more hair now but that's to be expected. I'm worried that the hair we would have lost if we never took fin is going to fall out either way, regardless of minox.

What sides did you experiance?

UK_
05-08-2013, 06:29 AM
You guys are crazy, only 1% experience sides.

That makes you insane... bat - shit - insane.

swingline747
05-08-2013, 07:27 AM
You guys are crazy, only 1% experience sides.

That makes you insane... bat - shit - insane.

so if 1% experiance sides and we are in the 1% how is that insane?
Are you an employee of Merk?

I mean they even had to update their warnings last month
http://www.webmd.com/sexual-conditions/news/20120413/propecia-proscar-new-sexual-dysfunction-warnings

If it works with no sides for you then thats great but I cant see where if it works for some and has sides then its insane or you are just trolling, in which have fun.
Do yo have your pictures anywhere on the site? I posted mine with results which were positive but personally and VERY angrily had to stop.

UK_
05-08-2013, 08:17 AM
^ I was being sarcastic.

swingline747
05-08-2013, 08:43 AM
^ I was being sarcastic.

Ok my apologies. There just seems to be a definite pro-finasteride group here.... which I get, it does great things as I could personally say but now I am at a stand still.

Do I wait this out and try again risking this time maybe I dont recover and end up like the fellas on the other board or just accept my shiny fate....

I hate losing my hair and if things stayed as is with so sides progression further I would stay on the FIN but after taking that other dose and basically feeling the pain and seeing the reduction damage it brought on Im weary.

UK_
05-08-2013, 08:53 AM
Finasteride is known to cause depression, as too is hair loss.

Ha! Dont you just love life?

Can you list your side effects? Obviously you got them pretty bad to make you quit the drug, have they subsided now you're off it?

There are a number of guys on here (me included) who have suffered side effects and are yet to recover fully, I am 12 months now and still no change.

swingline747
05-08-2013, 09:34 AM
Finasteride is known to cause depression, as too is hair loss.

Ha! Dont you just love life? I have a meh attitude towards most of it lol

Can you list your side effects? Obviously you got them pretty bad to make you quit the drug, have they subsided now you're off it?

There are a number of guys on here (me included) who have suffered side effects and are yet to recover fully, I am 12 months now and still no change.

My sides were that of what appeared to be prostitus.

I had an unbearable pain and itch all over my taint area like I was being kicked there.
The tip of my penis was (still is but seems to be getting better) irritated. Not so much pain but everything that touched it seemed to irritate it. No rashes anywhere tho.
Did not burn or hurt to pee or ejaculate and actually those two actions made me feel SOOOOOOOO much better in the urethra area.

THE WORST tho was the what appeared to be atrophy. The top half of my penis seemed very dark and "hard" but not hard like erection just like dead stiff hard. Like the cirulation was cut off. My testicles were also very tight and dark.

Anyway this all started after beginning a fat burner regiment for my vacation. I have taken these in the past and after some research of mixing them with FIN online (I know not my doc) everyone said they had no issues . Almost instantly ED started and then everything else. I stopped immediately and let off for a couple weeks while on vaca and about the end of my vaca in PR (so yes it was warm there but not blistering hot) everything was looking and acting normally. I figured I could go back on.
The day I cam home I took one .25 dose and the next morning woke up in mental and physical agony. RAN to my doc.
There were no signs of anything so he did urine and blood which came back great, even my hormone levels. So maybe my body was correcting over vaca and that one does just threw me over.

Anyway my issue now is just my testicles dont seem to be going back to their normal "dangle" (is that a technical term?). Been using heat and it gets everything back. Even the flacid actual member seems like its not as large. This is ODD because the first few months on FIN I swear the blood flow must have been better because flacid everything looked HUGE, I almost dropped pants completely just to show off. If I had this the entire time who care about "hair"!

My beleif/theory is just like a steroid (i have never done them but from being in gyms know guys) your body goes through a massive testosterone OD period which makes your body seem instense then there is the estrogen crash when balls shrink, tits grow etc etc.
1) I was always a HIGH testosterone guy. Im 33 and can literally go then go again in bed.... Im a borderline sex addict so the fact my erections are back to 90% normal is good but they could be better. I am getting older tho. I have always worked out and eaten right.
2) I have learned from my idiot old man that prostate issues run in his side of the genes. SO YAY my brother gets my moms great hair and prostate where I am slowly becoming a cave troll.

Anyway I think the fin blocked some of my bodies need for regulation with test and est and it was sort of acting like being on steroids for me until my inevitable crash. Only a thought.

I would never say its an awful drug. I read propeciahelp.com prior to the drug. I knew risks and took my chances. We all did so you can never blame Merk. I highly doubt the menially paid lab tech had anythign to gain by hiding anything from the public and honestly someone would have come forward.
I think its a VERY precise combination of things that create the perfect storm for a few guys which is why its hard to beleive.

Also Im VERY anemic (Mediterranean anemia) so I dont know if that has anything to do with anything, and again my younger brother is the opposite where he produces to many red blood cells. Feeling the jealousy here at all yet?

What sides did you experience? I would deal with brain fog all damn day to keep my junk good and have hair. My idiot brother lives in perpetual brain fog.

WarLord
05-08-2013, 04:13 PM
I feel like if I were on PropeciaHelp already. The same bunch of hypochondriac oddballs. Hopefully you won't start to describe the composition of your watery semen, or my stomach couldn't handle it.

swingline747
05-09-2013, 05:55 AM
I feel like if I were on PropeciaHelp already. The same bunch of hypochondriac oddballs. Hopefully you won't start to describe the composition of your watery semen, or my stomach couldn't handle it.

lol no. I could deal with watery semen if I had hair lol.

Like I said I think there are pre disposed issues they are dealing with as well.
I am inly still 80% positive mine were related to the FIN because I tried a second dose and it all came back.

Im not interested in losing more hair so believe it or not Im STILL debating whether I "can" go back on eventually.
If the minox can help me keep what I have regained from the FIN for a few more years I might be able to deal